Top 10 Naproxen Sodium 220 mg 400 Count – Naproxen Sodium


As an Amazon Associate I earn from qualifying purchases.

1. Good Sense

#ad

400 Count, 220 mg, Strength to Last 12 Hours, All Day Pain Reliever and Fever Reducer, GoodSense Naproxen Sodium Tablets

#ad
Good Sense #ad - Naproxen sodium: a nonsteroidal anti- inflammatory drug NSAID used as a pain reliever/fever reducer. Active ingredient: compare to aleve tablets active ingredient. Do not exceed 2 caplets in any 8- to 12-hour period; Do not exceed 3 caplets in a 24-hour period.

The active ingredient in GoodSense Naproxen Sodium Tablets, 220 milligram is Naproxen Sodium. Children under 12 years: ask a doctor. For the first dose you may take 2 caplets within the first hour. Pain reliever: goodsense naproxen sodium tablets, headache, menstrual cramps, 220 milligram pain relief pills temporarily relieve minor aches and pains due to minor pain of arthritis, muscular aches, toothache, backache, and the common cold, and temporarily reduces fever.

Strength to last 12 hours: goodsense naproxen Sodium Tablets, 220 milligram for pain relief and fever reduction offer strength to last 12 hours. Pain relief for adults & children 12 years and older: take 1 caplet every 8 to 12 hours while symptoms last.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height5.13 Inches
Length2.6 Inches
Weight0.5 Pounds
Width2.6 Inches
Part NumberS001392
ModelS001392

2. KIRKLAND SIGNATURE

#ad

400 caplets 220 mg Non Prescription Strength, Naproxen Sodium by Kirkland Signature, Compare to the active ingredient in Aleve

#ad
KIRKLAND SIGNATURE #ad - Naproxen gives you effective relief all day with fewer pills. Naproxen otc for pain, same as Aleve. For relief of headaches, fever, muscular aches, backache, toothache, common cold, minor pain of arthritis and menstrual cramps. Naproxen sodium - 220 mg - Non Prescription Strength. Non prescription Strength.
BrandKIRKLAND SIGNATURE #ad
ManufacturerKirkland #ad
Height5.25 Inches
Length2.75 Inches
Weight0.35 Pounds
Width2.75 Inches
Part Number096619197194-1
ModelBHBUSAZIN027442

3. Amazon Basic Care

#ad

220 mg, Amazon Basic Care Naproxen Sodium Tablets, 300 Count

#ad
Amazon Basic Care #ad - For adults and children 12 years and older: Children under 12 years: ask a doctor. Strength to last 12 hours: Pain reliever and fever reduction for up to 12 hours.

Active ingredient: the active ingredient in Amazon Basic Care Naproxen Sodium Tablets, 220 mg is Naproxen Sodium Compare to Aleve Caplets active ingredient. Naproxen sodium: a nonsteroidal anti-inflammatory drug NSAID used as a pain reliever/fever reducer. Pain reliever: temporarily relieves minor aches and pains due to minor pain of arthritis, backache, menstrual cramps, headache, muscular aches, toothache and the common cold Also temporarily reduces fever.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height9.74 Inches
Length16.03 Inches
Weight13.3 Pounds
Width9.98 Inches
Part NumberER-ESTAVEL

4. KIRKLAND SIGNATURE

#ad

Cos13 Kirkland Signature Extra Strength Naproxen Sodium 220mg Last 12 Hours Pain Fever Reliever, 400 Caplets

#ad
KIRKLAND SIGNATURE #ad - Kirkland signature extra strength naproxen Sodium 220mg Last 12 Hours Pain Fever Reliever - 400 Caplets.
BrandKIRKLAND SIGNATURE #ad
ManufacturerKirkland Signature #ad
Height5.25 Inches
Length2.75 Inches
Weight0.35 Pounds
Width2.75 Inches
Part Number096619197194-1-A1
ModelBHBUSAZIN026372

5. Amazon Basic Care

#ad

200 Count Pack of 1, Basic Care Naproxen Sodium Tablets

#ad
Amazon Basic Care #ad - Active ingredient: the active ingredient in Amazon Basic Care Naproxen Sodium Tablets, 220 mg is Naproxen Sodium Compare to Aleve Caplets active ingredient.

For adults and children 12 years and older: Children under 12 years: ask a doctor. Pain reliever: temporarily relieves minor aches and pains due to minor pain of arthritis, backache, headache, menstrual cramps, muscular aches, toothache and the common cold Also temporarily reduces fever. Strength to last 12 hours: Pain reliever and fever reduction for up to 12 hours. Naproxen sodium: a nonsteroidal anti-inflammatory drug NSAID used as a pain reliever/fever reducer.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height2.03 Inches
Length2 Inches
Weight0.22 Pounds
Width4.25 Inches

6. A+Health

#ad

Pain Reliever/Fever Reducer NSAID, 180 Count, Made in USA, A+Health Naproxen Sodium 220 Mg Capsules

#ad
A+Health #ad - Temporarily reduces fever and relieves minor pains due to headaches, menstrual cramps, backaches, muscular aches, toothaches, the common cold, and minor arthritis pain.

Don’t let pain get in your way! Find fast-acting relief on-the-go with these easy-to-swallow capsules so you can get back to living. Our a+ health naproxen sodium capsules are liquid-filled capsules which can provide rapid relief and get you back on track. Proudly made in the usa with ingredients for 12 hour relief from most common aches and pains at a great value; Contains 180 capsules. Contains active ingredient naproxen 220mg nonsteroidal anti-inflammatory drug in an easy-to-swallow capsule—compare to the active ingredient in Aleve Liquid Gels.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height4.84 Inches
Length2.75 Inches
Width2.75 Inches
Part NumberNAP180
ModelNAP180

7. Good Sense

#ad

220 mg, Good Sense Naproxen Sodium Tablets, Strength to Last 12 Hours, All Day Pain Reliever and Fever Reducer, 100 Count

#ad
Good Sense #ad - The active ingredient in GoodSense Naproxen Sodium Tablets, 220 mg is Naproxen Sodium. Pain relief for adults & children 12 years and older: take 1 caplet every 8 to 12 hours while symptoms last.

Pain reliever: goodsense naproxen sodium tablets, toothache, and the common cold, muscular aches, headache, menstrual cramps, backache, 220 mg pain relief pills temporarily relieve minor aches and pains due to minor pain of arthritis, and temporarily reduces fever. Naproxen sodium: a nonsteroidal anti- inflammatory drug NSAID used as a pain reliever/fever reducer. Children under 12 years: ask a doctor.

Do not exceed 2 caplets in any 8- to 12-hour period; do not exceed 3 caplets in a 24-hour period. For the first dose you may take 2 caplets within the first hour. Active ingredient: compare to aleve tablets active ingredient. Strength to last 12 hours: goodsense naproxen Sodium Tablets, 220 mg for pain relief and fever reduction offer strength to last 12 hours.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height3.69 Inches
Length1.88 Inches
Weight0 Pounds
Width1.81 Inches

8. Advil

#ad

144 Caplets + 2 ct. Sample of Advil PM, Advil Dual Action Coated Caplets with Acetaminophen and Ibuprofen for 8 Hour Pain Relief

#ad
Advil #ad - Pain pills that relieve pain in two ways, providing powerful relief with a lower maximum daily dose of each medication, along with sleep aid caplets that relieve pain and help you sleep. Advil dual action is the first pain relief medication with a combination of acetaminophen and ibuprofen.

Advil pm caplets provide sleeplessness relief by combining the #1 selling ibuprofen brand, and the #1 selling sleep medicine, with 400 mg ibuprofen, with 76 mg diphenhydramine citrate. Advil dual action coated tablets relieve pain with the top two selling pain fighting ingredients - ibuprofen to target pain at the source and acetaminophen to block pain signals.

Pain medicine that provides relief for 8 hours with sleep aid caplets to provide relief overnight. One bottle of 144 caplets of advil Dual Action + a 2 count sample of Advil PM. Hsa and fsa eligible products. Advil is a top selling otc pain reliever, providing safe and effective pain relief when used as directed for more than 35 years.
BrandAdvil #ad
ManufacturerAmazonUs/GLBK7 #ad
Height2.5 Inches
Length2.5 Inches
Width5 Inches

9. Aleve

#ad

270 Count, #1 Orthopedic Surgeon Recommended, Pain Reliever/Fever Reducer, Naproxen Sodium 220 mg NSAID, Aleve Caplets

#ad
Aleve #ad - Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID designed to deliver up to 12 hours of continuous pain relief at the site of pain.

Aleve provides temporary relief of minor aches and pains due to backaches, menstrual pain, headaches, minor arthritis and other joint pain, muscular aches, and toothaches. Each pill has the strength to last 12 hours. Also temporarily reduces fever. Aleve is the #1 orthopedic Surgeon Recommended OTC brand for minor arthritis pain. Just two pills for all day pain relief. Aleve is proven stronger* & longer on Pain than Tylenol *Based on clinical data from the first six hours after initial dosing.
BrandAleve #ad
ManufacturerAleve #ad
Height2.75 Inches
Length3.1 Inches
Width5.05 Inches
Part NumberIT-DER0-IQDU
ModelIT-DER0-IQDU

10. Aleve

#ad

220 mg, Aleve Soft Grip Arthritis Cap Tablets, Naproxen Sodium Capsules, Fast Acting All Day Pain Relief for Headaches, Muscle Aches, and Fever Reduction, 270 Count

#ad
Aleve #ad - Aleve provides temporary relief of minor aches and pains due to backaches, minor arthritis and other joint pain, muscular aches, menstrual pain, headaches, and toothaches.

Soft grip cap is child resistant. Just two pills for all day pain relief. Each pill has the strength to last 12 hours. Also temporarily reduces fever. Aleve is an over-the-counter otc, nonsteroidal anti-inflammatory drug NSAID designed to deliver up to 12 hours of continuous pain relief at the site of pain. Aleve is the #1 orthopedic Surgeon Recommended over-the-counter brand for minor arthritis pain. The aleve soft grip arthritis cap features a contoured bottle that fits comfortably in your hand and a cushioned cap to give you better control.
BrandAleve #ad
ManufacturerAleve #ad
Height4.88 Inches
Length2.63 Inches
Width3 Inches
Part NumberBY-277
ModelBY-277